# SDR SWAA2013012812033

- Difficulty date: January 16, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 5940767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE - CORROISON ON FORMER AT FWD SIDE OF FS 927 AND L-30.  CUT OUT SECTION OF STATION 927 FORMER AT LONGERON 30, FABRICATED AND INSTALLED REPAIR SPLICES AND FILLER IAW B717 SRM 53-00-06 REPAIR 2, 53-20-07, 51-10-04, 53-00-00, 51-
